Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34305
DC FieldValueLanguage
dc.contributorDepartment of Applied Mathematics-
dc.contributorDepartment of Applied Physics-
dc.creatorNie, GH-
dc.creatorGuo, L-
dc.creatorChan, CK-
dc.creatorShin, FG-
dc.date.accessioned2015-03-30T06:30:46Z-
dc.date.available2015-03-30T06:30:46Z-
dc.identifier.issn1537-6494-
dc.identifier.urihttp://hdl.handle.net/10397/34305-
dc.language.isoenen_US
dc.publisherTaylor & Francisen_US
dc.subjectComplex function methoden_US
dc.subjectElliptic inhomogeneityen_US
dc.subjectNon-uniform eigenstrainsen_US
dc.subjectOrthotropicen_US
dc.subjectPolynomial conservation theoremen_US
dc.titleNon-uniform eigenstrain induced stress field in an elliptic inhomogeneity embedded in orthotropic media with purely imaginary rootsen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage33-
dc.identifier.epage45-
dc.identifier.volume16-
dc.identifier.issue1-
dc.identifier.doi10.1080/15376490802544145-
dcterms.bibliographicCitationMechanics of advanced materials and structures, 2009, v. 16, no. 1, p. 33-45-
dcterms.isPartOfMechanics of advanced materials and structures-
dcterms.issued2009-
dc.identifier.isiWOS:000262297200004-
dc.identifier.scopus2-s2.0-61449209868-
dc.identifier.rosgroupidr44375-
dc.description.ros2008-2009 > Academic research: refereed > Publication in refereed journal-
Appears in Collections:Journal/Magazine Article
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Sep 6, 2020

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Oct 23, 2020

Page view(s)

150
Last Week
0
Last month
Citations as of Oct 28, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.